# SDR ASAA2025061658807

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 41,921 hours, 12,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER L1 DOOR CAME OFF. GROUNDED - YES. RESECURED EXIT SIGN COVER BY L1 DOOR AS REQUIRED.
